Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 105, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Dec 27, 2015, 7:43 PM CST for 5 counties in Texas; McCurtain County, Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 27, 2015, 7:43 PM CST (01:43 UTC)
- Expired
- Dec 27, 2015, 11:45 PM CST
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties McCurtain County, OK, Camp County, TX, Franklin County, TX, Red River County, TX, Titus County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 158 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 7:50 PM CST | FLASH FLOOD | Pittsburg, TX | NUMEROUS COUNTY ROADS UNDER WATER AND CULVERTS WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 1.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 692 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 462 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
028
WGUS54 KSHV 280143
FFWSHV
OKC089-TXC063-159-387-449-499-280545-
/O.NEW.KSHV.FF.W.0105.151228T0143Z-151228T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
743 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
RED RIVER COUNTY IN NORTHEASTERN TEXAS...
CAMP COUNTY IN NORTHEASTERN TEXAS...
TITUS COUNTY IN NORTHEASTERN TEXAS...
WOOD COUNTY IN NORTHEASTERN TEXAS...
FRANKLIN COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 1145 PM CST
* AT 742 PM CST...DOPPLER RADAR CONTINUES TO INDICATE A LINE OF
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
FLOODING WILL LIKELY CONTINUE ACROSS THE REGION.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOUNT PLEASANT...MINEOLA...PITTSBURG...WINNSBORO...CLARKSVILLE...
BOXELDER...LEESBURG...HAGANSPORT...IDABEL...BROKEN BOW...MOUNT VERNON...
QUITMAN...HAWKINS...BOGATA...COOKVILLE...GOLDEN...HAINESVILLE...PURLEY...
HOARD AND BAGWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3451 9446 3363 9449 3370 9475 3332 9476
3332 9478 3336 9481 3298 9482 3291 9472
3290 9515 3255 9516 3262 9551 3272 9564
3296 9567 3297 9531 3386 9531 3396 9523
3394 9516 3423 9515 3451 9505
$$
PALMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 5:45 PM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Dec 27, 5:45 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
545 PM CST SUN DEC 27 2015
.AVIATION...
TSRA CONDITIONS EXPECTED ACROSS AREA TERMINALS THROUGH 28/06Z
BEFORE GRADUALLY DIMINISHING TO SHRA CONDITIONS THROUGH THE
REMAINDER OF THE OVERNIGHT HOURS...GRADUALLY DIMINISHING FROM THE
WEST. MVFR/IFR CEILINGS EXPECTED THROUGH THE TERMINAL FORECAST
PERIOD WITH WINDS BECOMING WEST 15 TO 20 KNOTS WITH HIGHER GUSTS
BEHIND THE FRONT THROUGH MONDAY. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 46 50 34 52 / 100 20 0 10
MLU 53 55 36 54 / 100 30 0 10
DEQ 46 46 29 49 / 100 40 10 0
TXK 46 48 32 49 / 100 30 0 0
ELD 48 51 33 52 / 100 30 10 10
TYR 40 45 33 52 / 100 20 0 0
GGG 42 47 33 51 / 100 20 0 0
LFK 41 49 33 55 / 100 10 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ050-051-059>061-
070>073.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ096-097-108>112-
124>126-136>138-149-150.
&&
05/05/05Hazardous weather outlook, Dec 27, 9:45 AM CST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 945 AM CST SUN DEC 27 2015 ARZ050-051-059>061-071>073-OKZ077-281545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- UNION-MCCURTAIN- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED TODAY AND TONIGHT. ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545- MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ001-002-010-017-TXZ151>153-165>167-281545- CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ003>006-011>014-018>022-281545- WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON- OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED LATER TODAY AND TONIGHT. PALMER
In the hours before
Local storm report, Dec 27, 7:02 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
702 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD W MOUNT PLEASANT 33.17N 94.98W
12/27/2015 TITUS TX 911 CALL CENTER
FLOODED ROAD WAY COUNTY RD 1993.
&&
CORRECTED EVENT TIME...LOCATION...REMARKS
EVENT NUMBER SHV1500822
21Local storm report, Dec 27, 7:05 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
705 PM CST SUN DEC 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 1 NW TYLER 32.34N 95.31W
12/27/2015 SMITH TX BROADCAST MEDIA
CR 419 WEST OF CR 420. ROAD IS WASHED OUT.
CR 4116 JUST OFF OF HWY 69 BY GREEN
BOULEVARD IS FLOODED. FM 16 AND CR 436 BY
HIDEAWAY ARE SHUT DOWN. SPUR 364 – THE CREEK
IS OVERFLOWING ON THE SPUR. FM 1253 AND CR
455 – THE CREEK IS WASHED OUT AND THE ROAD
HAS BEEN SHUT DOWN. CR 434 – NORTH I-20 IS
FLOODED CR 471 AND CR 433 IS FLOODED CR 168
– ROADWAY BLOCKED DUE TO HIGH WATER HWY 110
N AND CR 471 – REPORT OF VEHICLE IN HIGH
WATER. CR 472 AND WOOD SPRINGS – TRUCK STUCK
IN ROADWAY IN WATER CR 411 – VEHICLE STUCK
IN ROADWAY IN WATER. CR 494 AND CR 492 ARE
FLOODED.
&&
NWS SHREVEPORT LA
IRIS SYSTEMLocal storm report, Dec 27, 7:08 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
708 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM TSTM WND DMG HAWORTH 33.84N 94.65W
12/27/2015 MCCURTAIN OK FIRE DEPT/RESCUE
SEVERAL TREES DOWN
&&
EVENT NUMBER SHV1500844
10Local storm report, Dec 27, 7:20 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG WILLISVILLE 33.52N 93.29W
12/27/2015 NEVADA AR EMERGENCY MNGR
DAMAGE WILLISVILLE
&&
CORRECTED EVENT TIME...LOCATION
EVENT NUMBER SHV1500838
21Local storm report, Dec 27, 7:26 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
726 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM FLASH FLOOD LOCKESBURG 33.97N 94.17W
12/27/2015 SEVIER AR 911 CALL CENTER
MELROSE RD FLOODED.
&&
CORRECTED EVENT TIME
EVENT NUMBER SHV1500829
21Local storm report, Dec 27, 7:28 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
728 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM FLASH FLOOD LOCKESBURG 33.97N 94.17W
12/27/2015 SEVIER AR 911 CALL CENTER
CENTRAL RD FLOODED.
&&
CORRECTED EVENT TIME
EVENT NUMBER SHV1500830
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 6:20 PM CST | Flash Flood Warning | SHV | Nacogdoches | 6 hr |
| Dec 27, 6:22 PM CST | Tornado Warning | SHV | Harrison, Marion | 23 min |
| Dec 27, 6:30 PM CST | Flash Flood Warning | SHV | Angelina | 6 hr |
| Dec 27, 6:43 PM CST | Flash Flood Warning | SHV | Panola, Shelby | 6 hr |
| Dec 27, 7:25 PM CST | Tornado Warning | SHV | Cass, Marion | 35 min |
| Dec 27, 7:49 PM CST | Flash Flood Warning | SHV | Sabine, San Augustine | 6 hr |
| Dec 27, 8:58 PM CST | River Flood Warning | SHV | Bowie | 64 hr |
| Dec 27, 11:06 PM CST | Flash Flood Warning | SHV | Harrison, Marion | 114 min |
| Dec 28, 12:19 AM CST | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 15 hr |
| Dec 27, 11:52 PM CST | Flash Flood Warning | SHV | McCurtain | 113 min |
| Dec 28, 1:07 AM CST | Special Weather Statement | SHV | McCurtain | 38 min |
| Dec 28, 8:05 AM CST | Flash Flood Warning | SHV | McCurtain | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.